Volume 24, issue 2 (2020)

Recent Issues

Volume 24
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Trees of metric compacta and trees of manifolds
533

Jacek Świątkowski

Trees of manifolds as boundaries of spaces and groups
593

Jacek Świątkowski

Khovanov homotopy type, Burnside category and products
623

Tyler Lawson, Robert Lipshitz and Sucharit Sarkar

Versality of the relative Fukaya category
747

Nick Sheridan

A construction of the quantum Steenrod squares and their algebraic relations
885

Nicholas Wilkins

Kähler groups and subdirect products of surface groups
971

Claudio Llosa Isenrich

Closed ideal planar curves
1019

Ben Andrews, James McCoy, Glen Wheeler and Valentina-Mira Wheeler

Correction to the article Boundaries and automorphisms of hierarchically hyperbolic spaces
1051

Matthew Gentry Durham, Mark F Hagen and Alessandro Sisto

Publication of this issue is now complete.